# SDR CALA0700379

- Difficulty date: July 8, 2007
- Submitted: July 30, 2007
- Operation: Air carrier
- Aircraft: N76355
- Make and model: Boeing 7373T0
- Aircraft serial: 23593
- Aircraft time: 57,155 hours, 29,601 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C25204
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT WING SKIN CORRODED ON TOP SURFACE AT APPROX WS 175 JUST FORWARD OF TRAPEZOIDAL PANEL NEAR CENTER LINE.  LOCATED ABOUT 17 FASTENERS I/B OF O/B TIP OF TRAPEZOIDAL PANEL FORWARD OF NR 4 SPOILER.  REPAIRED IAW ECRA 5720-02022.
